# SDR FDEA201510163252

- Difficulty date: October 16, 2015
- Submitted: October 22, 2015
- Operation: Air carrier
- Aircraft: N68053
- Make and model: Doug MD-10-10F
- Aircraft serial: 47807
- Aircraft time: 754 hours, 31,831 cycles
- Engine: Ge CF66D
- Engine time: 5,650 hours, 2,879 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Cable
- Part number: 9203M11P02
- Condition: Damaged
- Location: Vsv
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF DUE TO NR 3 ENGINE NOT SPOOLING UP TO TAKEOFF POWER.  REJECT SPEED LESS THAN 80 KIAS NR 1 & 2 APPROX 103% N1, NR 3 STOPPED ACCELERATING AT APPROX 96 % N1 WHERE THROTTLE POSITION HAD NO FURTHER EFFECT.   TROUBLESHOT IAW FIM 71-00-00-2 FIM AND IN CONJUCTION WITH MTSI 73-21/1233.   PERFORMED VSV FOLLOWUP CABLE PULL CHECK IAW AMM 73-20-01-2.  OPS CHECKED BAD.  REQUIRED 12 LBS TO PULL AND LIMIT IS 8 LBS. ALSO NOTED EXCESSIVE WEAR IN CABLE ENDS.   REPLACED NR 3 ENGINE VSV FOLLOWUP CABLE AND PERFORMED VSV RIG IAW AMM 73-20-01-2.   PERFORMED MAX POWER ASSURANCE RUN ON ALL 3 ENGINES.  NO DESCREPANCIES NOTED AND THROTTLE ALLIGMENT WAS GOOD AT 99.8% N1. VSV LINES LEAK CHECKED GOOD.
